# SDR DALA2018120657067

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 0852103) AWR. DUE TO THE REMOVAL OF LH ENGINE PYLON STRUT. WORN BUSHINGS INBD/OUTBD ON UPPER LUGS NAC STA: 162 AT LH ENGINE PYLON STRUT. (IN REF. CARD 2021-2718-1). SUMMARY: IN ACCORDANCE OF NRC # 546 LH PYLON STRUT WAS REPAIRED PER B757-200 SRM 54-51-90 REPAIR 3 PAG.201 AND NEW BUSHINGS WERE REPLACED ON LH PYLON STRUT PER B757-200 SRM 54-51-90 REPAIR 3 PAG. 203.
